Loading...

Q&A
11:13 AM | 18-05-2020

Hello. My dad had undergone Whipple surgery. Post surgery, his weight was about 62 kgs. Subsequently, his weight has been reducing continuously and now he is 42 kgs. We tried several diet plans. He tried taking creon tablets 75000/day. Still his weight keeps reducing and loose stools. Please advice if there is way out to increase the weight.


The answers posted here are for educational purposes only. They cannot be considered as replacement for a medical 'advice’ or ‘prescription’. ...The question asked by users depict their general situation, illness, or symptoms, but do not contain enough facts to depict their complete medical background. Accordingly, the answers provide general guidance only. They are not to be interpreted as diagnosis of health issues or specific treatment recommendations. Any specific changes by users, in medication, food & lifestyle, must be done through a real-life personal consultation with a licensed health practitioner. The views expressed by the users here are their personal views and Wellcure claims no responsibility for them.

Read more
Post as Anonymous User
3 Answers

12:25 PM | 19-05-2020

Hello Arun,

A proper guided individual dietary suggestion regarding your father's case and the condition is suggested. Please contact our naturopath and get a healthy individual diet plan and the regime in this state. 

Hope your father recovers soon.

Thank you



01:12 PM | 19-05-2020

हेलो,

कारण - अग्नाशय में कैंसर के बाद उसकी सर्जरी करवाने से कई प्रकार की जटिलताएं बढ़ जाती है शरीर में, जैसे कि

पीलिया

अगर अग्नाशय कैंसर आपकी जिगर की पित्त की नलि को रोकता है तो वह पीलिया बन सकता है। 

दर्द बढ़ता ट्यूमर आपके पेट में नसों पर दबाव डाल सकता है, 

आंतों की रूकावट- अग्नाशय कैंसर जो छोटी आंत में बढ़ता है या उसपर दबाव डालता है, आपके पेट से पचे भोजन का प्रवाह रोक सकता है। 

 वज़न घटना- अग्नाशयी कैंसर से ग्रस्त लोगों का कई कारणों से वज़न कम हो सकता है।

यह स्थिति एक मारक रोग की स्थिति है। किसी प्राकृतिक चिकित्सा के देखरेख में प्राकृतिक चिकित्सा पद्धति को अपनाकर स्वास्थ्य लाभ किया जा सकता है मगर इसमें शुद्धता को ध्यान रखना जरूरी है। 1 तरीके की पद्धति में दूसरी तरह की की पद्धति को मिक्स ना करें यानी एलोपैथी और नेचुरोपैथी एक साथ नहीं चल सकता है केवल नेचर क्योर के हिसाब से अपने जीवन शैली और समाधान की तरफ बढ़ना होगा। सभी दवाइयों का सेवन बंद करना होगा।

शरीर में आकाश तत्व की कमी है शरीर बहुत सारी टॉक्सिंस से लड़ रहा है जिस वजह से लगातार वजन घटता चला जा रहा है कैंसर के अलावे कैंसर के लिए दी गई दवाइयां भी शरीर के लिए नुकसानदायक है वह भी हमारे प्राण शक्ति को और भी कमजोर कर रही है। प्राकृतिक चिकित्सा पद्धति को अपनाने से पहले यह बात ध्यान रखें कि इस पद्धति को अपनाने के समय में आप प्राकृतिक चिकित्सक की देखरेख में ही सभी नियमों का पालन करें ताकि विशेष लाभ प्राप्त हो सके।



12:12 PM | 18-05-2020

Dear Arun,

We totally empathise with your concern about your father's weight-loss. We would recommend you to consult a Nature Cure expert one-on-one for your father. We can help you connect to one if you want. Please let us know by writing to us at info@wellcure.com (do mention your city).

Wishes for your father's good health!

Team Wellcure


Scan QR code to download Wellcure App
Wellcure
'Come-In-Unity' Plan











Whoops, looks like something went wrong.